# SDR USAA960736

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 9865-1006
- Part time: 38,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 8 INCH CORROSION STRINGER 27L, BS 9865 TO 1006.  REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER AND SPLICE, REPAIRED PER SRM 53-30-3 FIG 1.  (M)
